MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION NEPHROSTOMY CATHETER SETS; CATHETER, NEPHROSTOMY, GENERAL & PLASTIC SURGERY

BOSTON SCIENTIFIC CORPORATION NEPHROSTOMY CATHETER SETS; CATHETER, NEPHROSTOMY, GENERAL & PLASTIC SURGERY
Model Number M0064201110
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 12/19/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Block a2: the patient was reported to be between 71-80 years old.Block b3: the event date was approximated based on the procedure date.Blocks d4, h4: the complainant was unable to provide the suspect device lot number; therefore, the lot expiration and device manufacture dates are unknown.Block h6: imdrf patient code (b)(6) captures the reportable event of "bleeding requiring intervention." imdrf impact code f23 captures the reportable event of "angioembolization was performed for renal bleeding and other additional intervention.".
 
Event or Problem Description
It was reported that a nephrostomy catheter set was used to establish percutaneous nephrostomy access and urine drainage during a percutaneous nephrostomy with percutaneous nephrolithotomy (pcnl) procedure performed on (b)(6) 2024.Following hospital discharge, the patient experienced bleeding during the catheter indwelling period, requiring intervention.Angioembolization was performed for renal bleeding, though details of any additional intervention were not reported.The catheter was removed on (b)(6) 2024, with no serious adverse events reported in connection to this incident.Per physician's assessment, the event was not related to the device.

Brand Name
NEPHROSTOMY CATHETER SETS
Common Device Name
CATHETER, NEPHROSTOMY, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key21343140
Report Number2124215-2025-03635
Device Sequence Number18411834
Product Code GBO
UDI-Device Identifier08714729009733
UDI-Public08714729009733
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K820867
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberM0064201110
Device Catalogue Number420-111
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/13/2025
Initial Report FDA Received Date02/10/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient SexMale